MathSciNet Relay Station
MathSciNet bibliographic data
MR222208 (36 #5260) 22.10 (46.00)
Rickert, Neil W. Amenable groups and groups with the fixed point property. Trans. Amer. Math. Soc. 127 1967 221–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement